# SDR AU991092

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bracket
- Part number: 9358M60G01
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) RIGHT ENGINE BLEED AIR DUCT SUPPORT BRACKET BROKEN.  SUSPECT BROKEN BRACKET CAUSED BLEED AIR DUCT TO FAIL.   SEE MDR AU991091.
